×

On Artin’s conjecture. (English) Zbl 0526.12010


MSC:

11R45 Density theorems
11N69 Distribution of integers in special residue classes
14H25 Arithmetic ground fields for curves
14H52 Elliptic curves
11M35 Hurwitz and Lerch zeta functions

Citations:

Zbl 0221.10048
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Artin, E., (), #1159
[2] Bilharz, H., Primdivisoren mit vorgegebener primitivwurzel, Math. ann., 114, 476-492, (1937) · JFM 63.0099.01
[3] Erdős, P., On a problem of golomb, J. austral. math. soc., 2, 1-8, (1961) · Zbl 0100.27104
[4] Gauss, C.F., ()
[5] Goldstein, L.J., Some remarks on arithmetic density questions, () · Zbl 0289.12013
[6] Goldstein, L.J., Analogues of Artin’s conjecture, Trans. amer. math. soc., 149, 431-442, (1970) · Zbl 0201.05702
[7] Golomb, S., Sets of primes with intermediate density, Math. scand., 3, 264-274, (1956) · Zbl 0067.27503
[8] Hall, P., The Eulerian functions of a group, Quart. J. math. Oxford ser. (2), 134-151, (1936) · JFM 62.0082.02
[9] Heilbronn, H.; Western, See A.; Miller, J., Tables of indices and primitive roots, (), xxxviii, Cambridge
[10] Hooley, C., On Artin’s conjecture, J. reine angew. math., 225, 209-220, (1967) · Zbl 0221.10048
[11] Lagarias, J.; Odlyzko, A., Effective versions of the tchebotarev density theorem, () · Zbl 0362.12011
[12] Lang, S., ()
[13] Lang, S.; Trotter, H., Primitive points on elliptic curves, Bull. amer. math. soc., 83, 289-291, (1977) · Zbl 0345.12008
[14] Lehmer, D.H.; Lehmer, E., Heuristics anyone?, () · Zbl 0129.02706
[15] Lenstra, H.W., On Artin’s conjecture and Euclid’s algorithm in gobal fields, Invent. math., 42, 201-224, (1977) · Zbl 0362.12012
[16] Rota, G.C., On the foundations of combinatorial theory, I. theory of Möbius functions, Z. wahrsch. verw. gebiete, 2, 340-368, (1964) · Zbl 0121.02406
[17] Serre, J.P., ()
[18] Serre, J.P., “Résumé des cours de l’année scolaire,” 1977-1978, (1979), Collège de France Paris
[19] Serre, J.P., Propriétés galoisiennes des points d’ordre fini des courbes élliptiques, Invent. math., 15, 259-331, (1972) · Zbl 0235.14012
[20] Shimura, G., ()
[21] Weinberger, P.J., A counterexample to an analogue of Artin’s conjecture, (), 49-52 · Zbl 0259.12009
[22] Wilson, R.J., The large sieve in algebraic number fields, Mathematika, 16, 189-204, (1969) · Zbl 0186.08502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.